# SDR TRBA201208202

- Difficulty date: March 21, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N431AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 431
- Aircraft time: 30,753 hours, 33,752 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Out Of Position
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4815, THE CREW REPORTED THE MAIN CABIN DOOR EMERGENCY LIGHT WAS INOPERABLE.  THE ACFT WAS REMOVED FROM SERVICE.  REPOSITIONED WIRES AT CONNECTOR FIN 253VC.  PERFORMED OPS CHECK AND IT TO BE FOUND WORKING PROPERLY IAW AWM 33-51-11. THE ACFT WAS RETURNED TO SERVICE.
